# SDR SWIA2018091045035

- Difficulty date: August 18, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N602XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8045
- Aircraft time: 22,388 hours, 23,396 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON LOWER CENTER LEADING EDGE IS CHAFED. (C-CHECK) RO: 09/07/2018. BLENDED DAMAGE LT AILERON LOWER CENTER LEADING EDGE IAW REO.
